# SDR AALA202207128775

- Difficulty date: May 6, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737
- Aircraft serial: 33256
- Aircraft time: 12,166 hours, 5,156 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 20049H3704
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 2,293 hours, 990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER WINDSHIELD HAS A SMALL CRACK ABOVE WIPER BLADE APPEARS TO BE INNER PANE, **SUPPLEMENTAL REPORT FOR AALA202205068775: FIRST OFFICER R1 WINDOW REMOVED AND REPLACED PER WORK CARD 08L21056004** (CLOSED)
